# SDR CA961007009

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Garrtt TPE33110UA
- System (JASC): 7250 · Turbine Section
- Part: Housing
- Part number: 31020224
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART HAD BEEN SENT OUT FOR REWORK AND MOD SB 331-72-0462.  AFTER RETURN, IT WAS FOUND THAT THREE OF THE FLANGE HOLES WERE BADLY ELONGATED AND HAD DEEP SURFACE WEAR.  THE POINT OF WEAR IS THE ATTACH POINT FOR THE FCU SUPPORT BRACKET P/N 868767-1 AND THE INTERMEDIATE SUPPORT PLATE P/N 867915-1.  THE GARRETT INSPECTION REPAIR MANUAL DETAILS INSPECTION AND REPAIR PROCEDURES FOR THE METAL SPRAY INNER SURFACE REPAIR, BUT NOT THE HOLES. THE SUBMITTER BELIEVES THE PROBLEM IS NOT UNIQUE.  THE FCU SUPPORT MOUNTING BRACKET CARRIES THE AFT END OF THE FCU AND IS SUBJECT TO DAMAGE DUE TO PROPELLER IMBALANCE.
